加载中…
We show that the third order approximation function , proposed by S. Amat, S. Busquier, S. Plaza, in , 366(2010), 24–32, for functions twice continuously differentiable and such that both and its derivative do not have multiple roots, with at least four roots, and infinite limits of opposite signs at , have periodic points of any prime period and that the set of points at which the approximation sequence does not converge is uncountable. In addition, we observe that in their Scaling Theorem analyticity can be replaced with differentiability.

生成讲解博客的中文版本

生成AI智能校验的中文版本